• entries
    36
  • comments
    47
  • views
    29,712

Day 86 ... Loss Of Appetite And Possibly Weight

570 views

okay for the past three days this has been pretty awful now...its only just dawned on me that its probably a side effect frmo the med. IM. NOT. HUNGRY. ever. and when i try to eat because i realise i havn't eaten in ages (i can go all day/over a day without eating and not realising it) i try to eat and i feel... sick and really overly full and lethargic like i can't keep anything down. in total since being on accutane i have lost around 7lb and that was a few weeks ago when i got weighed by the doctor for my medical and god only knows what i weigh now cos its getting really bad.

mind you this could be a number of things, i'm going through a break up and i'm also very stressed with uni work and deadlines so it might be that.... i don't know has anyone else been through this????


  Report Entry


0 Comments


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now